# SDR MASA200601017

- Difficulty date: April 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 8,668 hours, 8,282 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2736 CLT, FLIGHT SPOILER FAIL CAUTION.  MX RESET SYSTEM.  OP'S CHECK GOOD.
